sexologist-icon

Regular menses

Maam.. Aftr leaving the game swimming my frnd has to suffr menses prblm sometime it is regular sometime it is irregular nd regular meanwhile she took pre nd post menses medicine under physician treatment jst bciz only one reason tht she ws nt having menses thn mean while we about to know she got pregnant so she had a abortive pill so aftr tht she ws having regular menses bt before two months she got antht time irregular periods so is this happened bcoz of abortive pill or leaving the game or lack of exersice or is their any effect on ovary tht cn cause trouble fr future baby
views-icons 24 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 2 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello..it seems that hormonal fluctuations are going... I suggest you to consult a gynaecologist and get examined once...well exercise is important to body..... I don't think there is any I'll effect on ovary...its just that body is taking time to adjust itself for changes... Thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO